# SDR CALA2021080901291

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 69,282 hours, 25,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 54.60 IS CRACKED . N/R 6227484 REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 54.60 IAW DWG 111A2000 REV ORIGINAL AND B737-800 SRM 51-40-02 DATA TRANSCRIBED FROM NSA EMX NR 00095 AND HANGAR NR 6227484 ACCOMPLISHED BY V93 2274 INSP BY V020312 SSFR REPORT 46-0024 ENTERED BY UAL U355204 INSPECTION COMPLETED. APPROVED.
